Yves Dumont
Yves Dumont
CIRAD (France) - University of Pretoria (South Africa)
Adresse e-mail validée de
Citée par
Citée par
On a temporal model for the Chikungunya disease: modeling, theory and numerics
Y Dumont, F Chiroleu, C Domerg
Mathematical biosciences 213 (1), 80-91, 2008
Vector control for the Chikungunya disease
Y Dumont, F Chiroleu
Mathematical Biosciences & Engineering 7 (2), 313-345, 2010
Variational and Hemivariational Inequalities: Theory, Methods, and Applications
D Goeleven, D Motreanu, Y Dumont, M Rochdi
Springer, 2003
Mathematical studies on the sterile insect technique for the Chikungunya disease and Aedes albopictus
Y Dumont, JM Tchuenche
Journal of Mathematical Biology 65 (5), 809-854, 2012
Mathematical modeling of sterile insect technology for control of anopheles mosquito
R Anguelov, Y Dumont, J Lubuma
Computers & Mathematics with Applications, 2012
Impact of environmental factors on mosquito dispersal in the prospect of sterile insect technique control
C Dufourd, Y Dumont
Computers & Mathematics with Applications 66 (9), 1695-1715, 2013
Intraguild predation and mesopredator release effect on long-lived prey
JC Russell, V Lecomte, Y Dumont, M Le Corre
Ecological modelling 220 (8), 1098-1104, 2009
Dynamically consistent nonstandard finite difference schemes for epidemiological models
R Anguelov, Y Dumont, JMS Lubuma, M Shillor
Journal of Computational and Applied Mathematics 255 (1), 161-182, 2014
On the use of the sterile insect release technique to reduce or eliminate mosquito populations
M Strugarek, H Bossin, Y Dumont
Applied Mathematical Modelling 68, 443-470, 2019
Implementation of control strategies for sterile insect techniques
PA Bliman, D Cardona-Salgado, Y Dumont, O Vasilieva
Mathematical biosciences 314, 43-60, 2019
Mathematical model for pest-insect control using mating disruption and trapping
R Anguelov, C Dufourd, Y Dumont
Applied Mathematical Modelling 52, 437-457, 2017
Stability analysis and dynamics preserving non-standard finite difference schemes for a malaria model
R Anguelov, Y Dumont, JMS Lubuma, E Mureithi
Mathematical Population Studies 20 (2), 101-122, 2013
Conservation of endangered endemic seabirds within a multi‐predator context: the Barau's Petrel in Réunion island
Y Dumont, JC Russell, V Lecomte, M Le Corre
Natural Resource Modeling 23 (3), 381-436, 2010
Seasonal variation in size estimates of Aedes albopictus population based on standard mark–release–recapture experiments in an urban area on Reunion Island
LC Gouagna, JS Dehecq, D Fontenille, Y Dumont, S Boyer
Acta tropica 143, 89-96, 2015
Analysis and simulations of a nonlinear elastic dynamic beam
KT Andrews, Y Dumont, MF M’bengue, J Purcell, M Shillor
Zeitschrift für angewandte Mathematik und Physik 63, 1005-1019, 2012
On nonstandard finite difference schemes in biosciences
R Anguelov, Y Dumont, JMS Lubuma
AIP conference proceedings 1487 (1), 212-223, 2012
Vibrations of a beam between obstacles. Convergence of a fully discretized approximation
Y Dumont, L Paoli
ESAIM: Mathematical Modelling and Numerical Analysis 40 (4), 705-734, 2006
Non-standard finite-difference methods for vibro-impact problems
Y Dumont, JMS Lubuma
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2005
Direct and apparent compensation in plant–herbivore interactions
A Lebon, L Mailleret, Y Dumont, F Grognard
Ecological Modelling 290, 192-203, 2014
Modeling and simulations of mosquito dispersal. The case of Aedes albopictus
C Dufourd, Y Dumont
Biomath 1 (2), ID: 1209262-ID: 1209262, 2012
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20